# SDR REXA2012120101592

- Difficulty date: December 1, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 11,803 hours, 7,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING DRIPTRAY REPAIR AT RIGHT FS 280 CORROSION ON BEAM.  REMOVED AND REPLACED 280 BEAM IAW EO R53261, R53117 AND R53127.  P/N CC670-34094-2S.
